# SDR UPS07M50232

- Difficulty date: May 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT DROOP L/E UPPER O/B SKIN FOUND CRACK AS MARKED.  REPAIR DOUBLER FAB PER SRM 57-10-00 FIG 26 V1 R38.  HFEC INSP CARRIED OUT PER DAC NDTSPM R.13 06-10-01.001 FOUND CRACK APPROX 1.5 INCH.  DOUBLER HEAT TREATED PER DPS5.00-2 & HARDNESS VALUES 41.8 PER DPS1.05-5.  HOLES & NEW DOUBLER PICKED UP PER SRM 51-21-01 V2 R38.  THE DROOP L/E INSTALLED PER AMM27-80-10R.55.  OPERATIONAL TEST CARRIED OUT REFER TO TC 1175.
